MAUDE Adverse Event Report: REVERSE MEDICAL MICROVASCULAR PLUG; DEVICE, EMBOLIZATION, VASCULAR

REVERSE MEDICAL MICROVASCULAR PLUG; DEVICE, EMBOLIZATION, VASCULAR
Model Number MVP-3Q
Medical Device Problem Code Unintended Ejection (1234)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned; the reported event could not be confirmed.The cause of the event could not be conclusively determined from the reported information.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received report that the mvp unintentionally detached when it was re-introduced into is catheter outside of the patient.The device was not rotated.The mvp system was prepared as indicated in the instructions for use (ifu).
 
Additional Manufacturer Narrative
D10.Device available, return date - additional information g4.Date manufacturer received - additional information g7.Type of report - additional information h2.Follow-up type - additional information h3.Device evaluation, device returned - additional information h6.Evaluation codes - additional information, device evaluation h10.Additional manufacturer narrative - additional information, device evaluation the mvp device was returned for analysis.The mvp plug was returned detached from the pusher within a plastic specimen container.The mvp pusher was returned within a dispenser coil.The mvp plug was found separated from the pusher at the detachment zone.Upon microscopic inspection, the threaded insert was found still attached to the pusher.It appears the threaded inserted detached from within the plug proximal marker.A device history record (dhr) review will be performed.The dhr review did not identify any anomalies associated with this event.Based on the device analysis and reported information, the customer¿s report of ¿pre-mature detachment/separation¿ was confirmed.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
MICROVASCULAR PLUG
Common Device Name
DEVICE, EMBOLIZATION, VASCULAR
Manufacturer (Section D)
REVERSE MEDICAL
13700 alton parkway, ste 167
irvine,ca
MDR Report Key9407310
Report Number3007170829-2019-00015
Device Sequence Number16795940
Product Code KRD
UDI-Device Identifier00847536004344
UDI-Public00847536004344
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K141313
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model NumberMVP-3Q
Device Lot NumberA798680
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2019
Initial Date Received by Manufacturer 11/13/2019
Supplement Date Received by Manufacturer01/15/2020
Initial Report FDA Received Date12/03/2019
Supplement Report FDA Received Date02/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1